# SDR IPXA2016021699463

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 91,671 hours, 15,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Battery Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR, BATTERY TEST, INOPERATIVE, REPLACED THE LAMP IN THE DOOR BATTERY LIGHT AMM 33-51-06.  OPS CHECKED GOOD.
